Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4410
Title: Periodic problems for degenerate differential equations
Authors: Barbu, Viorel
Favini, Angelo
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Viorel Barbu, Angelo Favini, "Periodic problems for degenerate differential equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 29-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Type: Article
URI: http://hdl.handle.net/10077/4410
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
BarbuFaviniRendMat28s.pdf305.04 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

681
Last Week
11
Last month
checked on Oct 28, 2020

Download(s)

317
checked on Oct 28, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.